# SDR DL76P070500

- Difficulty date: April 25, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 42,369 hours, 20,096 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 287 Rbl18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR SUPPORT TOP SURFACE CORRODED STA 287 RBL18.  REPAIRED PER SRM 53-00-51D REF NR 67268820001 STA 287 FLOORBEAM.
